# SDR FDEA201109274161

- Difficulty date: September 27, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 480,  UPPER TEE MISDRILLED RBL 52.  REPAIRED IAW SRM 53-00-51 FIG. 201 SH. 1-5, SRM 51-40-02, SRM 51-30-01, DWG 143N8603 AND BAC 1512-426 SPEC.  MAJOR REPAIR.
